BibTeX record journals/jco/WangXYL11

download as .bib file

@article{DBLP:journals/jco/WangXYL11,
  author    = {Haoli Wang and
               Xirong Xu and
               Yuansheng Yang and
               Kai L{\"{u}}},
  title     = {On the distance paired domination of generalized Petersen graphs \emph{P}(\emph{n},
               1) and \emph{P}(\emph{n}, 2)},
  journal   = {J. Comb. Optim.},
  volume    = {21},
  number    = {4},
  pages     = {481--496},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10878-009-9266-1},
  doi       = {10.1007/s10878-009-9266-1},
  timestamp = {Thu, 18 May 2017 09:50:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/WangXYL11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier